MathSciNet Relay Station
MathSciNet bibliographic data
MR1643794 (2000b:22010) 22E25 (22D25 46L05)
Archbold, R. J.; Somerset, D. W. B.; Kaniuth, E.; Schlichting, G. On the topology of the dual of a nilpotent Lie group. Math. Proc. Cambridge Philos. Soc. 125 (1999), no. 2, 269–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement